# SDR ALGA2012071702

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 16,926 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 407010165103
- Condition: Damaged
- Location: Zone 200
- Component: Frahm Damper, Bell
- Component part number: 407010150109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY, DUE TO BROKEN SPRING RETAINER, FOUND HOUSING, STOP ASSY, DAMAGED BEYOND REPAIR AND WAS REPLACED.
